# SDR REXA2018060138485

- Difficulty date: June 8, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 25,224 hours, 16,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Condition: Missing
- Location: Seat 9b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 9B MISSING THE LIFE VEST.  INSTALLED THE SEAT 9B LIFE VEST IAW AMM 25-61-03.  OK FOR SERVICE.
